Reviewer Acknowledgements for International Journal of Statistics and Probability, Vol. 6, No. 3

  •  Wendy Smith    


International Journal of Statistics and Probability wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether International Journal of Statistics and Probability publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 6, Number 3


Ali Reza Fotouhi, University of the Fraser Valley, Canada

Chin-Shang Li, University of California, USA

Douglas Lorenz, University of Louisville, USA

Farida Kachapova, The Auckland University of Technology, New Zealand

Felix Almendra-Arao, UPIITA del Instituto Politécnico Nacional, México

Gane Samb Lo, University Gaston Berger, Senegal

Gerardo Febres, Universidad Simón Bolívar, Venezuela

Haiming Zhou, Northern Illinois University, USA

Hui Zhang, St. Jude Children’s Research Hospital, USA

Jacek Białek, University of Lodz, Poland

Luiz Ricardo Nakamura, University of Sao Paulo, Brazil

Marcelo Bourguignon, Universidade Federal de Pernambuco, Brazil

Maryam Eskandarzadeh, Persion Gulf Boshehr University, Iran

Nahid Sanjari Farsipour, Alzahra University, Iran

Philip Westgate, University of Kentucky, USA

Rebecca Bendayan, University College London, UK

Sajid Ali, Bocconi University, Italy

Shatrunjai Pratap Singh, John Hancock Financial Services, USA

Shuling Liu, Yale University, USA

Sohair F. Higazi, University of Tanta, Egypt

Subhradev Sen, Alliance University, India

Tomás R. Cotos-Yáñez, University of Vigo, Spain

Vyacheslav Abramov, Swinburne University of Technology, Australia

Zaixing Li, China University of Mining and Technology (Beijing), China



Wendy Smith

On behalf of,

The Editorial Board of International Journal of Statistics and Probability

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1927-7032
  • ISSN(Online): 1927-7040
  • Started: 2012
  • Frequency: bimonthly

Journal Metrics

  • h-index (December 2021): 20
  • i10-index (December 2021): 51
  • h5-index (December 2021): N/A
  • h5-median(December 2021): N/A

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )